MAUDE Adverse Event Report: Ethicon Endo-Surgery, LLC. ECHELON FLEX ENDOPATH; STAPLE, IMPLANTABLE

Ethicon Endo-Surgery, LLC. ECHELON FLEX ENDOPATH; STAPLE, IMPLANTABLE
Catalog Number EC60A
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unknown procedure, the first firing was completed successfully.During the second firing, while closing the common enterotomy, the firing trigger felt light, and firing was completed on the fifth grasping.However, upon checking the surgical field, it was found that no staples had been formed, and the device had not fired properly.The doctor switched to manual suturing to complete the case.The cartridge color was white.There were no adverse consequences to the patient.No additional information provided.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 8/3/2026.D4: batch #unknown.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.D4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.H4: the device manufacture date is currently not available.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.No lot or batch number was provided; therefore, a device history could not be done.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ECHELON FLEX ENDOPATH
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR  00969
Manufacturer (Section G)
Ethicon Endo-Surgery, LLC.
475 calle c
guaynabo 00969
PR   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 00969
PR   00969
+1(303)552-6892
MDR Report Key50115079
Report Number3005075853-2026-06111
Device Sequence Number5305588
Product Code GDW
UDI-Device Identifier10705036001706
UDI-Public10705036001706
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K081146
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Type of Report Initial,Followup
Report Date (Section B) 08/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberEC60A
Device Lot Number901D97
Was Device Available for Evaluation? No
Date Returned to Manufacturer08/07/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2026
Supplement Date Received by Manufacturer08/07/2026
Initial Report FDA Received Date08/03/2026
Supplement Report FDA Received Date08/11/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GST60W
Patient SexUnknown